# SDR F3LA2023053000068

- Difficulty date: May 16, 2023
- Submitted: May 31, 2023
- Operation: Air carrier
- Aircraft: N317FR
- Make and model: Airbus A320-251N
- Aircraft serial: 07835
- Aircraft time: 18,226 hours, 7,965 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: D5347112420200
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCREPANCY: REFERENCE NR 5001239121-0010 AIRCRAFT WAS NOT GROUNDED AND IS IN CHECK FOR SCHEDULED MX. LH SHEAR PLATE CRACK BETWEEN FRAME 68-70 REPLACEMENT REQUIRED AS PER SRM 51-72-11REV. 36. 4 CRACKS 0.9665IN, 0.2450IN, 0.5675IN, 0.4870IN
CORRECTIVE ACTION: REPLACED LH SHEAR PLATE BETWEEN FR 68-70 AS PER SRM 51-72-11 REV. 36. MX ACTION IS ACCEPTABLE.//END//
